# SDR USAA920080625

- Difficulty date: February 28, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 34,447 hours, 14,093 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - RUDDER HINGE FITTING NR 3 HAS EXCESSIVE PLAY, VERTICAL STABILIZER STATION 2279 / RIB 5.  REPLACED RUDDER HINGE FITTING NR 3, VERTICAL STABILIZER STATION 2279 / RIB 5 IAW A319 AMM 55-36-41.
